Body is falling apart!

So 5 weeks in and the symptoms start stacking up. Im depressed, it seems I keep gaining more new symptoms instead of a decrease in the existing ones!

Symptoms that started this week are:

  • Gum recession, today I noticed my gums have receded drastically in a few weeks time. I brush and floss my teeth on a daily, so my guess its the poison. I did some research and found something that I find explains what is causing my gums to recede… The androgenic effect of the poison!

Hormonal changes. Fluctuations in female hormone levels during a woman’s lifetime, such as in puberty, pregnancy, and menopause, can make gums more sensitive and more vulnerable to gum recession.

  • Joints are starting to ache more (also pop alot). Its getting worse, The first weeks I could still walk on the treadmill, now my knees hurt too much even while sitting on a chair. I cant even fricking walk distances anymore.

  • A rash on my arms which looks like an allergy. Skin looks weird, my mom even noticed it.

  • A pain has started in my testicle area, which radiates to my legs and lower abdomen.

I am really starting to get anxious. This drug is horrible I have a whole slew of symptoms at this moment. My body is literally falling apart and I cant do shit about it. I’ve been eating healthy as usual. I thought with time I would see progress, but it feels Im in a worse position now than I was 5 weeks ago. It started with tinnitus and severe muscle stiffness/cramping. Now my body feels like a 80 year old, dry eyes, joint and muscle pains, tinnitus, receding gums, chestpains and so on and so forth.

Is there any one who saw some progress on these symptoms instead of regress?!

I would recommend you to try and to be calm as possible.

I understand it’s concerning to notice symptoms in your body but it doesn’t help to assume and speculate on what’s going on in your body. If you can, I’d try to do some bloodwork and testing, you may have some deficiencies that you can try to counter-balance with supplements. For example, I’ve been diagnosed with Ulcerative Colitis and have Vitamin D & Iron Defeciency which I’ve started supplementing for.

For most people symptoms improve and stabilize after same time.

Good luck, and try to stay strong and calm brother

1 Like

Thanks for your kind words and reply man. Did you get Colitis due to finasteride? I’ve checked your bio and noticed that you also used topical fin. I did this as well for only a total of 4 times!

I’ts really hard to stay calm at this moment. I know stressing is not going to solve any of these pains and problems but some reassuring stories some suggestions for medicine or supplements that it can go away would be nice. I feel like my body is in a state of chronic inflammation ever since stopped using fin. And the inflammation has gotten more since more body parts are starting to hurt with time progressing.

Unfortunately I live in Holland and here you can’t go to a GP with a list of parameters you would like to have checked. Them referring you for blood test is also not very common. I can go to a private hospital and pay them but I dont even know what parameters I should let them check.

I have a box of prednisone and I am really thinking about taking it in order to temper the inflammation…

I wouldn’t mess with another serious drug especially right now. A lowcarb diet helps me with chemical Anxiety.

I have no warm words for you as of now. I’ve been through hell (still going) and shit won’t be easy. I hope you will improve as much as possible. Good luck.

2 Likes

My gums also receded really rapidly for like 2 week, i thought I was going to lose teeth. I didn’t realize it was the poison doing it at the time, but it coincided with me stopping the drug so I kind of suspected it. But this resolved itself in time. My dentist said brush really gently along gums in tender areas, vibrating the bristles rather than big sweeping strokes and floss. Obviously not getting at the root of the issue but he said it would slow recession. My gums have since healed. I hope this goes away man, I know how scary it is watching your body deteriorate like this.

1 Like

Thanks wellshoot. I too have the exact same feeling, one of my teeth is looking like its about to fall out. There is hardy any gum left.

Did you notice while you were using fin or did it occur afterwards?

If I remember correctly it was after, but it was right around the time I stopped that they felt tender. I looked and saw basically a hole in my gum and then the recession got drastically worse and spread to other areas of the mouth really fast.

My gums bleed so bad when ever i brush it looks like i got punched in the mouth. Wish i Could tell you it gets better

Sorry to hear that brother, these side effects are insane and so diverse.